# SDR UPS08852793

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  FLIGHT COMP SUB-FLOOR ARERA AT STA.- 99.0, RBL27 HAS AN ANGLE SUPPORT CORRODED AND RIVET MISSING.  REMOVED AND REPLACED ANGLE SUPPORT IAW SRM, 51-1-8, 51-1-21, 51-1-24
